# SDR ERAA064356

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support
- Part number: 6890530
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRONT SUPPORT SENT FOR OVERHAUL, BUT COULD NOT BE INSTALLED DUE TO BEARING BORE OUT OF ALIGNMENT.
